I see neuro next week to check up on how Im doingon keppra. I guess this may not work out..dunno.
I am finding I feel sad, depressed maybe a lot, and angry--not rage like I've heard of, but more like a smoldering resentfulness at the situations in life etc.. I dont know if this is keppra but it seems likely.
I'm worried cuz its my 2nd drug in just a couple months and i wonder if I stop taking this what is next? and what side effects will that have.
Seizures are pretty well controlled although I think I may have had one a couple nights ago. My jerking is gone although I feel this kind of 'expectation' that there will be twitching but then it doesn't happen.
I am noticing I'm uncoordinated in my movements and dropping banging things like I did before I was dx'd with epilepsy.
I'm also still having memory problems. I had a grocery list with just 4 or 5 things on it--had to look at it 3 times in the store cuz I did not remmeber what is on it.
I'm wondering could it be I'm just depresssed and feeling resentful that this is my reality? or is it more likely the drug?
Its not easy to find a good RX match cuz I have other RX's I have to take too and that was another thing I thought might improve with this drug--that I would maybe feel less problems with fibromyalgia etc--and I have not had that improve at all.
oh... forgot--I am taking 4000 D3 and 100 b6. Dr did tell me she thought that I would feel better when this is under control and I have the right med--but she also warned I could get depressed and said we will try another med if that is the case.
I guess I need to get it all written down and take it in when I see her tuesday.
Hubby says he thinks I am much grumpier than usual.
Probably true. I'm not sure how counselling helps--except that I was once told I might want to get chronic illness/pain counselling-- by a rheumy for the fibro--but I couldn't find a counsellor that did that in the area where I was living at the time.
Seems like there are a lot of good folks online who have commonality in different issues and give good advice. I know I falter a lot, I carry a lot of issues seems like with more than one chronic problem and the variety of treatments, also have ahd to move from state to state a lot -so don't have nearby friends to just chat with--which probably would help.
thanks for your help! just being able to 'say what I am concerned with' to someone is nice. MaryView Thread
Hi, I read that research, it was a very small study less than 50 people and all women. Most of the folks I've talked to bout it think it is 'a' pathology but nobody is convinced it is 100 % cause of all fibro. 49% of fibro patients in an other study were found to have small fiber neuropathy and not fibro at all..so there are a lot of studies with different info. the Brain/neurology thing seems also to have a lot of legs.
Now the one with you are talking about is actually not excess blood vessels its a tremendous amount of excess nerve endings in the hands and feet that effect av shunts in or on ? blood vessels. So the hypothesis is that it is causing body wide issues with heat/cold and pain.
A good theory-- the thing that is giving it legs more than some studies is it is funded by Lilly--so they are pushing it & getting it published all over even though it is really not fully studied yet anymore than any other research has been.
I don't know where it would lead though in the way of treatments.View Thread
If you just began the leveteracetam-- depression is something your neuro should be told about. Also face swelling.
if I were you I would start calling and asking for an appointment or leave message with nurse. if they do not get a hold of you the first day--call again and leave another message. I had to call a couple times and then I called the appointment desk and asked if they answer calls --my neuro called me personally after that.
Anyhow I think leveteracetam--that is keppra right? a generic? my doctor told me there is a serious depression risk and if I were to become badly depressed I would need to change RX meds.So she wanted to know.
I started taking keppra a couple nights ago. I took a half pill the first night--mainly I was kind of scared...LOL.. after the swollen gland with the lamictal it wasn't easy to start another 'poison' . So... last night I took a whole pill it is 500 mg.
I took it about an hour before I went to bed. I noticed after I was in bed about 30 min that my heart just feels like it is going to pound right out of my chest and it seems to be going really fast too.
Is that normal?
Also-- Candi mentioned taking B6--will that help that? or what does it do? why do you need it with keppra.
wish I could have stayed on lamictal..but if its not right, its not right. for me its not.
started the keppra and so far i noticed I ahve a sort of nauseous headache. hope that is temporary.
I always take d3 and currently am using 2000 but neuro said to double it as my bloodwork showed it low.
been supplementing a bunch of B so I can add a little more b6.
She did tell me I'd be tired and that it could make me very depressed--in which case we would try a different rX. she seemed really disappointed I couldn't take the lamictal..so I guess I figure that means the other drugs maybe have more issues. Well we shall see.. View Thread
Hot tub is a project hubby got me. He got it for 200 and has been building a surround for it. All the sides are enclosed now and insualted but it just has foam board for the top.
anyhow... I don't take ibuprofen because I can't stomach it-which is why I have celebrex. It is the last nsaid on my list. Once I lose tolerance for that, I'm done.
i've had fibro since 85 so pain and I are well acquainted. It is not as bad these years though as it was back then. At this point, I could see it maybe being controllable with hot tub and seizure med and no pain med-- seems possible--so maybe?
I'm also doing my yard work. I have been clearning the leaves from the front yard for almost 2 weeks with a big time off for a drug reaction that messed me up. (lamictal) The back yard looks to be just a one day thing so I'll get that next week--as soon as I finish the front.
Hi Candi--I actually did think about dumping celebrex yesterday. its been on my mind for a while. Pain is the one thing I have had the most trouble trying to treat naturally. My dr won't allow the blood pressure med to be switched, which I understand. I seemed to be noticing that while on the lamictal I didn't need as much celebrex--now I'm not sure yet--- but my neuro seems to think that the seizures may well be a big part of my fibromyalgia problem. She beleives I will feel much better when I am on the right anti-seizure med. In any case I"m a little nervous taking the celebrex AND the keppra--so last night I began keppra with 1/2 a pill and skipped celebrex.
I'm hoping a little time in my hot tub and doing some yard work--will maybe ease my body into better shape.